# SDR FDEA201105181861

- Difficulty date: May 18, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 50,920 hours, 22,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE SKIN AREA AROUND MAIN HOLE SKIN GOT CORROSION BETWEEN FR38.1 AND FR38.2 POSITION.  REMOVED THE CORROSION AREA. MEASURED THE DIMENSION 2.5"L X 2.2"W X 0.078"D OVER LIMIT REF. TO SRM 53-14-12. REPAIRED THE DAMAGE AREA WITH DOUBLER AND FASTENER REF. TO SRM 53-14-12.
